# SDR DHL9771229D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK IN STRINGER TO FRAME CLIP, BS 970 STR 6L.  REMOVED AND REPLACED CLIP PER SRM 51-10-1.  REPAIR 3 BY 3 BY 2.
